2019
Том 71
№ 8

All Issues

Zaritskaya Z. V.

Articles: 3
Article (Ukrainian)

Approximation of the function ?x?r and its derivatives

Antonyuk P. Ye., Dzyadyk S. Yu., Shvai A. I., Zaritskaya Z. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 6. - pp. 821–826

Article (Ukrainian)

Representation of some functions of two variables as the limit of a sequence of operators

Zaritskaya Z. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 1. - pp. 84–88

Article (Ukrainian)

Approximation of functions of two variables by positive linear operators in the Lp metric

Zaritskaya Z. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 3. - pp. 367—373